# SDR CA951206005

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont TSIO360GB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653450A5
- Condition: Cracked
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED SUDDEN ROUGHNESS IN ENGINE DURING CRUISE FLIGHT.  POST-FLI GHT INSPECTION FOUND NR 2 CYLINDER TO BE CRACKED CIRCUMFERENCIALLY IN THE ALLOY HEAD MATERIAL WHERE IT JOINS WITH THE STEEL BARREL.  WITH THE NR 2 CYLINDER REM OVED THE CRACK WAS FOUND TO BE FROM THE 2 O'CLOCK POSITION AROUND THE BOTTOM TO THE 10 O'CLOCK POSITION OF THE CYLINDER HEAD.
